Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Back again after 5 years off - worse than acute - could it be related??


[ca...]

Recommended Posts

I haven't been on this site in years.  I  had horrendous and protracted withdrawals from Xanax, Klonopin, Gabapentin and Remeron.  I was cold turkey'ed many times, out on, off, etc etc.  I nearly lost my life. I'm not s8ure if this is the right place to post. Anyway, I was finally off all of everything and slowly recovering.  I was able to work part time - sleep between 5-8 hrs a night without  a blood sugar crash (regularly) - I also have severe hypoglycemia and adrenal issues from all of this - and could exercise a decent amount.  This was back in Feb.  I still had issues but was perhaps 65% recovered.  But then I started getting stomach issues that the doctors could not figure out.  It was severe.  I would go from pain, to acid, etc and my nervous system would kick in to try to numb the pain.  Drs tried natural remedies bc I'm still super sensitive to meds but nothing helped.  I started losing function and so much weight we had to try PPIs etc but they too did not work.  I felt like I was back to being in acute withdrawal.  My exact symptoms were back.  One of my natural drs recognized it and said since my nervous system never fully recovered that is probably why this is happening.  I have also been SEVERELY isolated, super stressed because I can't work, have NO SUPPORT at all where I live - it is just me etc etc and afraid of everything going on in the world.  ALL of my doctors could not figure it out as my symptoms are not MORE severe than they ever were in any withdrawal  They all quit and said go to my home state of Ohio where I have some friends, old drs who got me through the last withdrawal etc. and it was cheaper to live. I was thinking about moving out of state but then that became too stressful too.  I now cannot sleep at ALL!  I try to relax and my heart BOOMS out of my chest.  I get extreme adrenaline surges that set my whole body on fire - I feel like I am being dipped in acid and then I vomit.  I have lost 30 lbs.  I have kept trying to endure this on my own but the pain and burning the stomach, nerves, etc is so severe sometimes  I faint.  I have had a seizure - I NEVER had that in acute. Othertimes, when I may get a few hours of sleep (usually every 3rd or 4th day) I wake DRENCHED in sweat, confused, disoriented.  My hypoglycemia at that point is so severe.  It gets so low. My muscles are constantly twitching and shaking whenever I calm down but the second I calm down I realize the severe issues the cortisol for all these months has caused and the pain and agony is unbearable and my body can't take it.  I don't really know how to endure this - at this point I am losing function to take care of myself on my own - I don't have anyone to else or care for me here so drs are saying it is a matter of life and death to get out of this state but I don't even know if I would survive a move.  My doctors will not prescribe benzos again but are suggesting if I get to Ohio that I should ask my old psych to go back on the regimen of K, Rem, and gaba.  I don't know if it will work.  We have tried other anxiety meds like visterol etc and it made me sooooo much more anxious.  However, I cannot live like this.  Has anyone EVER HEARD of anything LIKE THIS??????  What do people do??? Am I too far gone to ever heal?  Drs did say we need to intervene as my body is ALWAYS in fight or flight.  Even when I am calm in the day it comes out in my sleep with jerky surges.  Can anyone help or does anyone know what to do?  If I go back on Benzos and other drugs that failed will I kindle? But everything is making it worse right now. Thanks for any of your replies!!!
Link to comment
Share on other sites

:(..first of all, welcome back!..You are among friends!!!...We all have a story to tell and each one is IMPORTANT!!:)

 

It seems as if u have been off benzos for quite awhile...I notice you are female..is there any possibility that you might be going thru the "change"..as many of the symptoms u have described sound just like the ones I had a few years back...am pretty much over that stuff now..been there, done that, got the T-shirt...I am 62.;/

 

Just kinda thinking out loud here..

 

Cinnabar:)

 

 

Link to comment
Share on other sites

You can do this. It all boils down to taking it minute by minute and slowly going to hour by hour. Distraction and time will always be your best friends in this.

Glad to meet you!

Annie

Link to comment
Share on other sites

×
×
  • Create New...